RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1271–1274 (Mi dan34451)  

MATHEMATICS

The equivalence of measures which correspond to Gaussian vector-valued functions

Yu. I. Golosovab, A. A. Tempel'manab

a Institute of Physico-Technical Problems of Power Engineering of the Academy of Sciences of the Lithuanian SSR
b Institute of Physics and Mathematics of the Academy of Sciences of the Lithuanian SSR

Full text: PDF file (650 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.21
Presented: A. N. Kolmogorov
Received: 14.06.1968

Citation: Yu. I. Golosov, A. A. Tempel'man, “The equivalence of measures which correspond to Gaussian vector-valued functions”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1271–1274

Citation in format AMSBIB
\Bibitem{GolTem69}
\by Yu.~I.~Golosov, A.~A.~Tempel'man
\paper The equivalence of measures which correspond to Gaussian vector-valued functions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1271--1274
\mathnet{http://mi.mathnet.ru/dan34451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0246342}
\zmath{https://zbmath.org/?q=an:0211.22001}


Linking options:
  • http://mi.mathnet.ru/eng/dan34451
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019